MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number PTC STEM - SIZE 3A - 127.5° - 74MM
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Erythema (1840); Rash (2033)
Date of Event 11/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On november 10th, 2020 stryker trauma and extremities acquired tornier sas.An effort was made to align the acquired entity complaint files with stryker's policies and procedures.Stryker has performed retrospective review of complaints and the reportability decision was revised to report this incident under the mdr process.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.As the description states an erythema "at superior incision site", we may suppose that the event is due to the allergy to the suture component and not to the titanium.Patient condition may be a cause of the event, considering the sensitivity reported in the medical history.
 
Event or Problem Description
It was reported that a patient had a post-operative complication due to possible monocryl or titanium allergy (erythema/rash at superior incision site).Patient id : (b)(6).

Brand Name
AEQUALIS ASCEND FLEX STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
Manufacturer Contact
janice mithouard
161 rue lavoisier
montbonnot saint-martin, 38330
FR   38330
MDR Report Key13606865
Report Number3000931034-2022-00087
Device Sequence Number1930782
Product Code KWS
UDI-Device Identifier03700386944536
UDI-Public03700386944536
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/09/2021
Device Model NumberPTC STEM - SIZE 3A - 127.5° - 74MM
Device Catalogue NumberDWF603A
Device Lot NumberAA5771
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient Weight101 KG